Journal of Function Spaces

Journal of Function Spaces / 2008 / Article

Open Access

Volume 6 |Article ID 152321 | https://doi.org/10.1155/2008/152321

Jizhen Zhou, "Lacunary series in type spaces ", Journal of Function Spaces, vol. 6, Article ID 152321, 9 pages, 2008. https://doi.org/10.1155/2008/152321

Lacunary series in QK type spaces

Academic Editor: Fernando Cobos
Received01 Jul 2007

Abstract

Under mild conditions on the weight function K we characterize lacunary series in QK(p,q) spaces, where QK(p,q) spaces are QK type spaces of functions analytic in the unit disk.

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views407
Downloads364
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.